# SDR DALA2021120907610

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 78,894 hours, 10,404 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 3R SLIDE STILL SHOWS ARMED AT GATE WITH SLIDE DISARMED. CORRECTIVE ACTION: CYCLED DOOR 3R SLIDE ARM LEVER, CHECKS GOOD. (8235988)
